CSN Login
Members Online: 11

after effect of chemo

frdad1
Posts: 4
Joined: Jan 2010

Hi, just went thru my second battle with NHL. Been in remission for 19 years. It came back last October. Went thru six months of rituxin and a fludurabine and I'm in remission again. I've had some strange side effects since June. I had intense gastrointestinal problems for six weeks that finally passed. Now I'm experiencing terrible pain in my right forearm and hand. Had a bone scan and it was negative. All the doctors( neurologist, endocrinologist, gp,orthopedic) and physical therapist believe it is radial nerve damage caused by the chemo. The oncologist said it couldn't be caused by that. I try heat, ice , vibrators, soaking in hot tubs and the only thing that give me some relief is going to the reflexologist. They only provide temporary relief. I have neuropothy in my feet caused by diabetes and the hand and arm pain is totally different. Does anyone else have this problem and what have you done to get rid of the pain?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network